# SDR SWAA2023052250097

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 61,746 hours, 36,905 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL HAS A 2 INCH VERTICAL CRACK FORWARD OF THE FORWARD ATTACHMENT POINT.<[01] REMOVED AND REPLACED R/H HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL PER AMM 53-31-31.
